# SDR DALA2025041502945

- Difficulty date: April 12, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N384DN
- Make and model: Airbus A321-211
- Aircraft serial: 8974
- Aircraft time: 18,723 hours, 7,973 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge
- Condition: Excess Play
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3084 AXIAL PLAY HINGE ARM 6 ON LH HORIZONTAL STABILIZER THS SIDE. CORRECTIVE ACTION: REPLACED HINGE END-FITTING #6 ON LH HORIZONTAL STABILIZER THS SIDE AS PER A320 FAM AMM-55-16-42-000-001-A AND AS PER A320 FAM AMM-55-16-42 -400-001-A. (0909712)
